# SDR 20000608SH028

- Difficulty date: February 23, 2000
- Submitted: June 8, 2000
- Operation: General aviation
- Aircraft: N117MV
- Make and model: Bolkms BK117A3
- Aircraft serial: 7089
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bushing
- Part number: 134616P
- Condition: Worn
- Location: Tairl Rotor
- Part time: 464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHING TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
